Follow
Chao Zhang
Chao Zhang
Verified email at hit.edu.cn
Title
Cited by
Cited by
Year
Renormalized and entropy solutions for nonlinear parabolic equations with variable exponents and L1 data
C Zhang, S Zhou
Journal of differential equations 248 (6), 1376-1400, 2010
862010
Global bifurcation for a class of degenerate elliptic equations with variable exponents
YH Kim, L Wang, C Zhang
Journal of mathematical analysis and applications 371 (2), 624-637, 2010
602010
Entropy solutions for nonlinear elliptic equations with variable exponents
C Zhang
Electronic Journal of Differential Equations 92 (2014), 1-14, 2014
332014
ENTROPY AND RENORMALIZED SOLUTIONS FOR THE p(x)-LAPLACIAN EQUATION WITH MEASURE DATA
C Zhang, S Zhou
Bulletin of the Australian Mathematical Society 82 (3), 459-479, 2010
322010
Existence of solution to boundary value problem for impulsive differential equations
K Teng, C Zhang
Nonlinear Analysis: Real World Applications 11 (5), 4431-4441, 2010
322010
Global weighted estimates for quasilinear elliptic equations with non-standard growth
C Zhang, S Zhou
Journal of Functional Analysis 267 (2), 605-642, 2014
292014
Noncoercive resonant (p, 2)-equations with concave terms
NS Papageorgiou, C Zhang
Advances in Nonlinear Analysis 9 (1), 228-249, 2020
282020
Global gradient estimates for the parabolic p (x, t)-Laplacian equation
C Zhang, S Zhou, X Xue
Nonlinear Analysis: Theory, Methods & Applications 105, 86-101, 2014
272014
Renormalized solutions for the fractional p (x)-Laplacian equation with L1 data
C Zhang, X Zhang
Nonlinear Analysis 190, 111610, 2020
242020
Local boundedness and Hölder continuity for the parabolic fractional p-Laplace equations
M Ding, C Zhang, S Zhou
Calculus of Variations and Partial Differential Equations 60 (1), 1-45, 2021
202021
Hölder regularity for the gradients of solutions of the strong p (x)-Laplacian
C Zhang, S Zhou
Journal of Mathematical Analysis and Applications 389 (2), 1066-1077, 2012
192012
Global weighted estimates for the nonlinear parabolic equations with non-standard growth
C Zhang
Calculus of Variations and Partial Differential Equations 55 (5), 1-27, 2016
112016
Gradient estimates for p-Laplacian equation in composite Reifenberg domains
C Zhang
Nonlinear Analysis 133, 134-143, 2016
92016
A fourth-order degenerate parabolic equation with variable exponent
C Zhang, S Zhou
J. Partial Differ. Equ 22 (4), 376-392, 2009
92009
The boundedness and Hölder continuity of weak solutions to elliptic equations involving variable exponents and critical growth
K Ho, YH Kim, P Winkert, C Zhang
Journal of Differential Equations 313, 503-532, 2022
82022
On weak and viscosity solutions of nonlocal double phase equations
Y Fang, C Zhang
arXiv preprint arXiv:2106.04412, 2021
82021
On optimal C1, α estimates for p (x)-Laplace type equations
M Ding, C Zhang, S Zhou
Nonlinear Analysis 200, 112030, 2020
72020
Renormalized and entropy solutions for the fractional p-Laplacian evolution equations
K Teng, C Zhang, S Zhou
Journal of Evolution Equations 19 (2), 559-584, 2019
72019
The well-posedness of renormalized solutions for a non-uniformly parabolic equation
C Zhang, S Zhou
Proceedings of the American Mathematical Society 145 (6), 2577-2589, 2017
72017
Gradient estimates for the strong -Laplace equation
C Zhang, X Zhang, S Zhou
Discrete & Continuous Dynamical Systems 37 (7), 4109, 2017
72017
The system can't perform the operation now. Try again later.
Articles 1–20